# SDR USAA2013071500022

- Difficulty date: July 13, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 16,863 hours, 5,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012881
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS MISSING ON SEAT MOUNTED EMERGENCY LIGHTING ROW 1 LT.  REMOVED AND INSTALLED LIGHT ASSY AT ROW 1 LT SEAT IAW AMM 33-51-19.
